# SDR DHL2005740505

- Difficulty date: March 27, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD AFT-FLAP TRAILING EDGE INBD CORNER IS DELAMINATED LOWER SURFACE.  CUTOUT DAMAGED LWR SURFACE APPROX 3 INCH BY 5 INCH BAGGED FOR MOISTURE REMOVAL IAW B727 SRM 51-40-20 FIG 32.  REMOVAL AND REPLACED HONEYCOMB CORE APPROX 3 INCH BY 4 INCH USING DUR-5052-4.4-3/16-N-.750 PO NR 9911139 IAW B727 SRM 51-40-20 FIG 32.  FABRICATED ONE FILLER APPROX 3 INCH BY 5 INCH AND 1 DOUBLER APPROX 4 1/2 INCH BY 6 1/2 INCH USING 2024T3 .016 PO NR 9001660 IAW B727 SRM 57-50-2 FIG 4.  CLEANED PREPPED AND APPLIED ADHESIVE PRIMER ADHESIVE TO ALL REPAIR SURFACES AND BAGGED FOR BONDING IAW B727 SRM 51-40-20 FIG 32.  CURED REPAIR CLEANED AND PERFORMED POST BOND INSP WITH NO DELAM NOTED IAW B727 SRM 51-40-20 PARA 0.  TREATED PR
